# SDR 06FDEA1315

- Difficulty date: April 5, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655474151
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN BS 680 -740 FROM STRINGER 4 LEFT TO STRINGER 10 LEFT.  REMOVED AND REPLACED SKIN PANEL BS 680-740 STR 4 LT, STR 10 LT IAW SRM 51-30-2.
